QUT ePrints

Mathematical Modelling of Aerosolised Skin Grafts Incorporating Keratinocyte Clonal Subtypes

Denman, Paula, Harkin, Damien, McElwain, Sean, & Upton, Zee (2006) Mathematical Modelling of Aerosolised Skin Grafts Incorporating Keratinocyte Clonal Subtypes. Bulletin of Mathematical Biology, 69(1), pp. 157-179.

View at publisher

Impact and interest:

8 citations in Scopus
Search Google Scholar™

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 21926
Item Type: Journal Article
Keywords: Mathematical Modelling, Burns, Skin, Epidermis, Keratinocytes, Wound Healing, Clonal Subtypes, Stem Cells, Transient Amplifying Cells
ISSN: 0092-8240
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Biological Mathematics (010202)
Divisions: Current > QUT Faculties and Divisions > Faculty of Health
Past > QUT Faculties & Divisions > Faculty of Science and Technology
Current > Institutes > Institute of Health and Biomedical Innovation
Deposited On: 17 Jun 2009 23:00
Last Modified: 29 Feb 2012 23:21

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page